MathSciNet Relay Station
MathSciNet bibliographic data
MR2793448 05C20 (05C05 05C35)
Kühn, Daniela; Mycroft, Richard; Osthus, Deryk A proof of Sumner's universal tournament conjecture for large tournaments. Proc. Lond. Math. Soc. (3) 102 (2011), no. 4, 731–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement